Skip to Content

Join the 'Silvadene' group to help and get support from people like you.

Silvadene Questions

 Clear

We found 17 questions associated with the 'Silvadene' topic.

Silvadene Cream 1% - Is Silvadene for prescription or OTC?

Posted 15 Feb 2017 by Rosedal 1 answer

I burned 2 fingers a little and although I kept them under ice cold water one became a blister and now all red and it burns and hurts. Been using Bacitracin gel for a week but doesn't seem to work. My dermatologist's assistant told me to buy the OTC Silvadene. Is it an OTC? Or is needed a ...

Silver Sulfadiazine - How long does your skin burn while using Silvadene?

Posted 13 days ago by Patsuds75 0 answers

I took some prescription pain medicine. And it took about an hour for the burning sensation to go away. It didn’t go away completely but it took the edge off hopefully I’ll find out more information later

Silvadene - Before and after pictures?

Posted 24 Aug 2017 by Koree 0 answers

Any pictures available to see of before and after results

Silvadene - how long after the expiration date can the SSD be used if properly stored?

Posted 20 Sep 2010 by denbe 3 answers

After expiration date is the SSD cream still effective or are there adverse reactions?

Silvadene Cream 1% - can I buy it at a drugstorev?

Posted 14 Jul 2016 by supersmartass0728 0 answers

and which stores

I had Silvadene prescribed to me a week ago, I had hallucinations, confusion,and it burned my tongue

Posted 27 Nov 2016 by Rdevans1969 0 answers

I saw things that we're not there, had diarrhea, cannot remember almost a whole week. Is there a reason this happened did some of my medicines make this worse

My son has been using Silvadene for about 3 weeks. His burn is finally healing, but that yucky,?

Posted 25 Jan 2013 by Nic M D 2 answers

... grey/brown skin discoloration is getting worse. I've switched to Bacitracin, that's what the Dr prescribed for his other burns. Is this ever gonna go away? I've seen some people say they have the same discoloration 10 years later?

My third degree scalp burns still have mushy eschar spots and I wonder if the Silvadene should go on

Posted 1 Jan 2013 by snowcone 2 answers

... these mushy areas? Hoping not to have to call MD on holiday if anyone knows

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Burns - External

Silvadene Patient Information at Drugs.com

Search this Group